# SDR 9627549950

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 2710 · Aileron Control System
- Part: Control Mech
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CONTROL WHEEL REQUIRED ABOVE NORMAL FORCE TO BANK AIRCRAFT TO THE LEFT.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE LUBED ALL PULLEYS, FAIRLEADS, AND AILERON SECTORS.  NO BINDING OR FLAT SPOTS WERE NOTED.  ALSO, CLEANED GRIT FROM RIGHT WHEEL WELL PULLEYS, OPERATIONAL CHECK NORMAL.
